Header

MASTERMIND
FRI 6 OCT 2023

CONFERENCE
SAT 7 OCT 2023

KIRIBILLI CLUB
SYDNEY

14
SPEAKERS

BUY
NOW

Helping you build a successful business using Digital Marketing

Sydney Australia’s newest, bestest business event, and one that’s just a little bit different.

It’s an opportunity to meet other smart small businesses and enthusiastic ecommerce humans and discover what makes them tick.

Your chance to learn from inspirational, clever, funny, and damn sexy humans about how they’ve created their own version of digital business success.

I’ve found some of the best, brightest minds from diverse industries to motivate, teach, and support you in your journey toward the business you’ve always wanted.

It’s part education, part woo, part delicious mini-quiches, and part just a damn good time.

No fluff. No filler. Just an entire day of seriously helpful content.

The format

MASTERMIND (SOLD OUT)

  • An exclusive day of practical learning
  • Short presentations with expert speakers
  • Roundtables and co-working
  • Dinner with speakers

CONFERENCE

  • The full conference day with amazing speakers
  • Networking party
  • Videos of all sessions

MASTERMIND (SOLD OUT)

  • An exclusive day of practical learning
  • Short presentations with expert speakers
  • Roundtables and co-working
  • Dinner with speakers

CONFERENCE

  • The full conference day with amazing speakers
  • Networking party
  • Videos of all sessions
The Digital Marketing Collective Conference

Who should attend?

The Digital Marketing Collective Conferences prides itself on being an inclusive, welcoming, warm and friendly event and is suitable for:

BUSINESS OWNERS
Ecommerce
ECOMMERCE HUMANS
COACHES
ENTREPRENEURS
MISFITS

The schedule

Time
Duration
Speaker
Topic
8.30am
30 mins
Registration
9.00 - 9.20am
20 mins
Kate Toon
WELCOME TO THE DIGITAL MARKETING COLLECTIVE CONFERENCE
9.20 - 10.00am
40 mins
April Helene-Horton aka The Bodzilla
HOW TO BE A LEADER (AND STILL BE YOURSELF)
10.00 - 10.40am
40 mins
Omar Zenhom
WHY NOBODY CARES ABOUT YOUR COURSE. HOW TO SELL MORE BY BEING BETTER
10.40 - 11.00am
20 mins
Anu Sawhney
7 Ways to Sell Your Products (Without Selling your Soul)
11.00- 11.30am
30 mins
Morning Tea Break
11.30- 12.10pm
40 mins
Ben Amos
7 Insanely Effective Ways To Grow Your Business with Video (without needing to hire a video company)
12.10 - 12.50pm
40 mins
Jessica Staines & Shannon Morrison
Using Micro-Funnels & Content Strategy to Build a 6-Figure Membership
12.50 - 1.05pm
15 mins
Carrie Kwan
Pitch your business with Clarity and Conviction
1.05 - 2.00pm
55 mins
LUNCH BREAK
2.00 - 2.20pm
20 mins
Round Table Discussions
2.20 - 3.00pm
40 mins
Dante St James
How to be all over social media without burning out
3.00 - 3.40pm
40 mins
Kate Toon
How I Make My Money (The Absolute Truth)
3.40 - 4.00pm
20 mins
AFTERNOON TEA BREAK
4.00 - 4.40 pm
40 mins
Jade Warne
What REALLY works on Instagram in 2023
4.40 - 5.20 pm
40 mins
Kate Toon
DMC Member of the Year Award
5.20 - 5.30 pm
10 mins
Kate Toon: Wrap up
Wrap up
5.30 - 8.00pm
150 mins
Networking party
with views of Sydney harbour (Included in price)

The best presenters all in one spot

Kate Toon

Stay Tooned

Dante St James

Dante St James

DanteStJames.com

April Hélène-Horton

The Bodzilla

Jade

Jade Warne

Small Business Growth Club

Jade Warne

Carrie Kwan

Mums & Co

Omar Zenhom

Omar Zenhom

WebinarNinja

Anu Sawhney

Bidiliia

Jessica Staines

Koori Curriculum

Shannon Morrison

Zag with Shan

Ben Amos

Innovate Media

Session outlines

HOW TO BE A LEADER (AND STILL BE YOURSELF)

Session overview

If you ask me what words you could use to describe ‘leadership’, and which to ‘be your most authentic self’, you’ll find the overlap is more significant than you’d think. In this session we’re going to talk about why it’s powerful to unshackle yourself from the traditional definition of ‘professionalism’ when leading people.

What you’ll learn

  1. How bringing my passions to work with me made me a leader
  2. What tools you already have to be a passionate leader
  3. Who will benefit from your growth as a leader
  4. When to stick with the ‘old you’ in business
  5. Where you’ll see the biggest changes once you embrace authentic leadership

About April:
I’m a model and writer with a focus on body acceptance and genuine diversity in media. I’ve been working with brands for over two years ranging from Marc Jacobs to SONY. I’ve worked in community management and content creation since 2012, and have built a following online through honest and vulnerable content.

WHY NOBODY CARES ABOUT YOUR COURSE. HOW TO SELL MORE BY BEING BETTER
Session overview

Your course is lame. Sorry, but it’s the truth. It’s not you. It’s not your content. It has nothing to do with how many modules you have or even the value-packed bonuses worth a gazillion dollars and ninety-nine cents you include.

It’s a noisey market with thousands shouting “BUY MY COURSE” like street vendors selling chachkies to tourists. How do you stand out? How do you earn your customers’ business without discounting and debasing yourself to sleazy internet marketing tactics?

It’s simple. Be better. And in this session, I’ll show you how.

What you’ll learn

  • Why it’s so hard to sell your online course beyond the launch
  • What you need to do to flat-out be better than every other course in your niche
  • How to switch from on-demand video instruction to live transformations
  • How to create a HELL YEAH offer that sells itself
  • How earn 5 times more without emailing your list everyday like you’re Groupon

By the end of this session, you’ll have a completed outline of your new course. I’ll work with you, in-person, to make sure you go home with a clear plan. All I ask in return is that you laugh at all my jokes during my session.

About Omar:

Omar Zenhom is cofounder and CEO of WebinarNinja (and now CourseNinja), a super-simple online teaching, coaching, and marketing platform. Founded in 2014, over a million people have attended workshops and other events on WebinarNinja, one of the fastest growing self-funded software companies in the world. He’s also the host of Apple’s Best of iTunes podcast, The $100 MBA Show, which has helped countless business owners with over 230 million downloads.

Omar, WebinarNinja, and The $100 MBA Show have been featured in Inc, Forbes, Fast Company, Entrepreneur and Product Hunt, as well as numerous other small businesses blogs and podcasts.

Omar is also known for his skills on the BBQ grill on the weekends.

7 WAYS SELL YOUR PRODUCTS (WITHOUT SELLING YOUR SOUL)

Session overview:
Anu Sawhney has tried many tactics to boost sales, but in truth, it’s the less obvious methods that have shaped her business into what it is today.

In her fun practical session, she’ll outline how she failed with influencers, played it safe and fell into the trap of trying to be everywhere. She’ll also explain how one big name gave her earnings an epic boost, the key to clever collaboration and why she refuses to haggle.

She’ll also dig deep into ethical businesses, explaining how to genuinely be ethical and sustainable.

You’ll learn:

  1. How being a misfit is your superpower
  2. The best ways to engage influencers
  3. How to own up to your mistakes and move one
  4. Why investing in your community is the key to growth.
  5. How to show up with kindness and trust your gut.

About Anu:

Anu is a quirky, kind human with an infectious zest for life. With a design degree in her bag, she set out to change how people feel, one design at a time.

 

After spending far too many years working for big brands (Kenneth Cole, Banana Republic, Giorgio Armani, Gap, The Gazal group & Leona Edmiston to name a few) she threw it all away for creating with kindness and selling without selling her soul. She brings her brightness and sparkle to life and believes, wholeheartedly, that happy people create happy things.

 

Through founding Bidiliia, her own ethical jewellery brand, she found her love for experiential copywriting. She’s a storyteller with an inspiring story and is going places with her newfound love.

Mum to two small humans, Anu lives in Sydney and is originally from India. Oh, and she’s 3.2cms taller than her natural height, thanks to two new hips and a new knee.

She believes in thinking outside the box and being persistent. But above all she believes that you shouldn’t have to sell your soul to run a business.

7 INSANELY EFFECTIVE WAYS TO GROW YOUR BUSINESS WITH VIDEO (WITHOUT NEEDING TO HIRE A VIDEO COMPANY)
Session overview: 

In this fun, practical and engaging session leading Video Strategist Ben Amos will share the strategies, tools and easy-to-follow tips to master seven high-impact video types that you can easily create to grow your business today (with all the equipment you likely already have). Start doing just one of these following this session and you’ll see the difference.
Adopt all 7 and your business will be supercharged.

You’ll learn:

1. Understand what videos work for your customers
2. Learn easy and practical tips to adopt a video-first approach in your marketing, sales and customer retention
3. Discover a plan for doing effective video quickly, without spending a ton of cash on professionals
4. Learn three simple templates and frameworks to make video creation a breeze
5. Find out the 7 simple video types that you can being using in your business today

About Ben:
Ben is a passionate online video strategist, video producer, international speaker and consultant working with high-impact brands worldwide to connect them to their ideal audiences through effective online video marketing. As host of the Engage Video Marketing Podcast, and coach to hundreds of Video Strategists globally, Ben’s mission is to help other creatives, marketers, entrepreneurs and video producers better understand how to attract, engage and convert audiences online with video.

USING MICRO-FUNNELS & CONTENT STRATEGY TO BUILD A 6 FIGURE MEMBERSHIP
Session overview:
In this engaging and thought-provoking presentation, dynamic duo Shannon Morrison & Jessica Staines will outline how they maintain a 6-figure revenue membership for the Koori Curriculum Club. Using micro-funnels, lead generation elements, social media, trip products and key touch points throughout the year, they’ll demonstrate how you can replicate their successes (and avoid their failures) to grow and sustain your own membership.

You will learn:
1. What exactly is a micro-funnel and how to implement one.
2. How to develop a content strategy that is agile and adaptable.
3. Why it’s important to advertise your membership in as many audience touchpoints as possible.
4. How to leverage your content to make more from less (including membership content).
5. Why more lead gens are your secret weapon to engagement and loyalty from your audience (and paying members of your membership).

About Shannon:
Don’t be fooled by his cheeky and affable nature, Shan is a creative genius with mad social skills, who turns the ordinary into the extraordinary. Shan has been called ‘The Rainmaker’ by his clients as he helps them turn their businesses into profit-making behemoths. From operations to marketing to team wrangler, Shan is an expert Online Operations Manager that provides business owners and entrepreneurs with the security and support to bring their business dreams into reality.

About Jessica:
Jessica Staines is a Wiradjuri Woman, an early childhood teacher and the Director of the Koori Curriculum. Jessica has worked in early childhood for fifteen years for a range of service providers in both urban and regional communities. While working in early childhood Jessica naturally found herself supporting educators to become more culturally aware and confident in embedding Aboriginal perspectives in their program. Jessica is passionate about Reconciliation, social justice and Anti-Bias. Jessica has written for several early childhood journals and texts including “The Anti Bias Approach in Early Childhood”, “The Aboriginal Early Childhood Practice Guide” and “Educator Yarns”.

PITCH YOUR BUSINESSES WITH CLARITY AND CONVICTION
Session overview:
How do you feel when given the chance to talk about your business? Terrified? Nervous? And excited about the possibilities? Then this session is for you. Learn how to pitch to connect with customers and make the most of your time with Carrie Kwan, Co Founder and Managing Director of Mums & Co. A good business pitch and making your business ask is the essential business skill. Making a great first impression taps into the ultimate business generator – referrals and word of mouth. Pitching your business with Clarity and Conviction will help you feel that you are making the most of every opportunity that comes your way.

What you’ll learn:

  1. Clarity – the resources to construct your pitch with clarity to clearly engage your audience.
  2. Confidence – the frameworks and insights to step out feeling empowered every time
  3. Time – having a pitch “at the ready” will set you up to find more free time in your day to focus on the parts of your business that make you shine.
  4. Gain buy-in for whatever your ‘Ask’ is – this could be for a sale, an introduction, a partnership, an investment, or as simple as the opportunity to keep talking.
  5. Incredible opportunities can arise with a confident pitch by your side!

About Carrie:
Co-Founder and Managing Director of Mums & Co, the community helping women in business grow, Carrie Kwan is an entrepreneur, advocate for women-led ventures and business advisor that has trained thousands of people on how to pitch. Carrie is recognised as a 2021 Australian Top 50 Inside Small Business Leader and 2019 Kochie’s Business Builders Power List. Prior to Mums & Co, Carrie founded DailyAddict.com.au in 2008, which was shortlisted for the 2009 Mumbrella Readers Choice Awards as Media brand of the year. Carrie is a wife, mother, sister and daughter. Catch her each week as the Co Host of Mumbition the Podcast by Mums & Co.

HOW TO BE ALL OVER SOCIAL MEDIA WITHOUT BURNING OUT

Session overview:
Algorithms change. Platforms adjust. Audiences shift. And the way that people engage with businesses on social media isn’t what it once was. So why are we still flogging ourselves to create viral business-related content when that is not what anyone is on social media to see?

Learn how to work with how people are really engaging with businesses on the platforms without being a slave to your socials.

In this session, you will uncover: 

  • The reality of business social media reach
  • Why the guru advice from 2019 doesn’t work (and never really did)
  • How people really use social media in 2023
  • To create social media once for an entire year (or two!)

About Dante:

From his base in Darwin, Dante runs a digital skills training business, Clickstarter, and public speaking training business, Speakstarter.

A lecturer at Charles Darwin University in Entrepreneurship and Digital Marketing as well as an Expert-in-Residence at Darwin Innovation Hub, Dante presents across Australia to over 20,000 people a year.

HOW I MAKE MY MONEY (THE ABSOLUTE TRUTH)

Session overview:

Don’t you just hate it when entrepreneurs boast about their income? You know the sort, lying on a Lamborghini, tooting their six or seven-figure horn, aggressively grinning in their perfect white kitchens pretending they have work-life balance. We’re pretty sure it’s all a lie, but it makes us feel like imposters and failures just the same.

Wouldn’t you like a little old-fashioned truth and honesty?

In my presentation, I’m going to tell you exactly how I make my money.

You will learn:

1. How and I why I moved from a service-based business to a passive income business. 2. Why I believe income diversity is key to success.
3. My exact revenue, gross profit and net profit figures.
4. Which of my one-to-many products have worked (and which have been fat flops).
5. Exactly what I spend on my subscriptions, teams and personal development
6. The hours I work and the challenges I have running my business.

This is a boast free, zero-smug honest breakdown of what it really takes to hit 7 figures (most years) and the compromises I’ve made – and won’t be making moving forward.

About Kate:

Kate Toon is an award-winning business mentor and digital marketing coach. She’s a down-to-earth human on a mission to demystify the realities of running a successful online business.

Her Stay Tooned group of companies include the Digital Marketing Collective, The Clever Copywriting School, and The Recipe for SEO Success.

 

WHAT REALLY WORKS ON INSTAGRAM IN 2023
Session overview:
Sick of hearing what you “should” do on Instagram? Tried all the things & none of it has worked? 🙋🏻 The truth is there’s only ONE thing that you need to grow on Instagram in 2023 – & it’s not dancing & pointing – though no shade if jiggling on camera is your jam! The winning strategy is a simple + daily framework that works on all platforms. And it’s as old as time. When you discover it, it will feel completely comfortable because you knew it all along. Jade from Small Business Growth Club has used it to grow to 100K followers last year. Come to this session & you will too.

You will learn:

  1. Why you’re not growing on Instagram
  2. The simple content strategy for Instagram growth in 2023
  3. How to apply this idea to your niche + business
  4. How video fits in this strategy
  5. What to post TODAY to get 10 new leads in 24 hours

About Jade:
Jade is a photographer / videographer, Instagram growth coach + speaker. She’s snapped Kate Hudson, been on the phone with Beyoncé but gets the biggest kick from helping other small business owners supercharge their sales online through photos + videos + social that stop the scroll.

The MC and founder

Kate Toon

I’m an award-winning entrepreneur, digital educator, SEO and copywriting consultant, coach, speaker, author and podcaster with more than two decades of experience in all things advertising, content and digital.

I’m a misfit on a mission: to help other business humans create their own version of online success.

Special Guest

Lizzie Williamson

Dubbed by the US media as, ’The excuse-buster from Down-Under’, Lizzie Williamson is on a mission to sprinkle a little movement magic into the workday routine, boosting energy, wellbeing, and performance.

Lizzie’s journey began as a professional dancer, pirouetting across stages not just locally, but globally. However, life took a turn when she embraced motherhood and faced post-natal depression. This twist of fate led to the creation of ‘Two Minute Moves’ – her solution to infuse exercise into even the busiest of schedules or toughest of days. The same title graces her book, a personal account of triumph over depression, two minutes at a time.

Lizzie

Why attend?

While most small business owners network before breakfast and hustle 24/7, I believe there’s a different approach.

I’ve created not one but three highly successful businesses without a master plan, rich investors, or input from smarmy sales gurus.

I believe there is a way to be successful on your own terms.
To be your odd, quirky self and still create a business that gives you the life and the lifestyle you want.

So if you’re sick of trying to do ALL THE THINGS, optimising the crap out of everything and wasting money on yet another ‘six-figure-business’ scheme, this is the conference for you right here in Sydney.

Why attend

Six things that that will surprise you about the Digital Marketing Collective Conference

one

It’s fully catered

Don’t you hate it when you go to a conference and there’s nothing to eat?
And you have to dash out at break and grab some dubious sushi or a limp sandwich.

Well fear not our conference is fully catered, coffee, morning tea, lovely lunch and after tea are included on both the Mastermind Day and the Conference day.
With nibbles at the mastermind and conferences evening do too! Now you can see the ticket price is an absolute bargain.

Two

Something for everyone

Whether you’re just starting out or in full flow you’ll have the chance to rub elbows with successful business owners and learn how they did it.
We have a perfect blend of inspiration and practical advice so you leave the event feeling like you can take your next step.

Three

Smaller and cosier

This is not a huge anonymous event, with heaving rooms of humans, it’s a small single flow one room conference.

We work really hard to connect conference attendees with each other and give you ample opportunity to network (or go get some solo time on our ‘don’t talk to me’ tables and bean bag retreat areas).

Four

Evening events are included

Evening events are included in the price of your ticket, which means you don’t have to fork out extra to enjoy them. Stay as long or a short as you like. No pressure and no forced participation.

Five

Diverse speakers

We’ve invited a diverse range of humans to speak that genuinely reflect our audience and have been members of the Misfits Community for many years. No tokenism, just a panel of speakers that represents the audience.

Six

No selling from the stage

Ugh, no! This is not one of those events, where you sit hearing how amazing the speaker is and they bombard you with 18 reasons why you should join their program. There’s no stage selling, all our speakers are paid and are there to share genuine great advice.

What you’ll get

LEARN

  • Top quality content from great minds
  • Life changing lessons
  • The latest tips and advice

CONNECT

  •  Meet like minded humans
  • Be inspired and motivated by others
  • Network your little bum off

HAVE FUN

  • Beautiful venue
  • Quirky extras including massages and more
  • Goodies and giveaways

The Mastermind

This full-day Mastermind will help you dig into some practical digital marketing topics. It’s inspiration coupled with that vital implementation focus (actually doing the do, rather than just talking about stuff).
With short, snappy presentations and the opportunity to sit down with your chosen expert and discuss your challenges.

We’re limiting attendee numbers to allow for small group discussions and workshopping.

Time
Duration
Speaker
Topic
8.45am
15 mins
Registration
9.00 - 9.10am
10 mins
KATE TOON
OPENING
9.10 - 9.35am
25 mins
KATE TOON
Goal Setting
9.35 - 10.00am
25 mins
JO SAUNDERS
Be a LinkedIn Rebel with a Cause
10.00 - 10.25am
25 mins
KARA LAMBERT
How to overcome fear and thrive
10.25 - 11.00am
35 mins
COFFEE BREAK
11.00- 11.25 am
25 mins
KATE TOON
Building Fabulous Funnels
11.25 - 11.50 pm
25 mins
ERIN HUCKLE
The introverts guide to self-promotion
11.50 - 12.15 pm
25 mins
JESSICA STAINES AND SHANNON MORRISON
Content strategies for a non-stop online world
12.15 - 12.45 pm
25 mins
FIONA JOHNSTON
Become a SMUG MONEY human: Finance management made easy
12.45 - 1.30pm
50 mins
LUNCH BREAK
1.30 - 2.00 pm
30 mins
HUDDLE 1
Sit down with your chosen expert and chat/implement
2.00 - 2.15 pm
15 mins
WHITE SPACE
Relax and gather your thoughts
2.15 - 3.00 pm
30 mins
HUDDLE 2
Sit down with your chosen expert and chat/implement
3.00 - 3.30pm
30 mins
COFFEE BREAK
3.30 - 4.00 pm
30 mins
HUDDLE 3
Sit down with your chosen expert and chat/implement
4.00 - 4.15 pm
15 mins
WHITE SPACE
Relax and gather your thoughts
4.15 - 4.45 pm
30 mins
HUDDLE 4
Sit down with your chosen expert and chat/implement
4.45 - 5.15 pm
15 mins
WRAP
5.30 - 7.30pm
120 mins
EVENT
Sit down dinner at local lush restaurant (included in ticket price)

The mastermind session outlines

The introverts guide to self-promotion
Session overview:

Think putting yourself out there and demanding your share of the spotlight is for confident people who love being the centre of attention? Think again. With the right skills, tools and mindset, even the shyest of misfits can rightfully claim their time in the sun. In this heck-yes, can-do session, Erin Huckle from Chuckle Communications will show you how to go from hiding in the shadows, to standing proudly in the light. And how building your profile can help you connect with the right people, grow your authority, and attract a loyal following without the cringe.

You’ll learn:

  1. The ultimate reframe to help you overcome feelings of imposter syndrome when sharing your messages.
  2. The MVP profile-raising basics you need to put yourself ‘out there’ with confidence (wherever there is).
  3. The Rule of 5 and how it can help you get traction with the media and podcast hosts.
  4. How to get clarity on your messages and build your authority as a trusted expert.
  5. Practical ideas on how to start right now – three immediate actions you can take tomorrow to make a start.
About Erin:
Erin Huckle from Chuckle Communications is in the business of raising the profiles of her clients through proactive PR, amazing award entries and compelling written content. She works with innovative, ethical and creative small businesses and leaders, to find their voice and tell their stories. Her focus is on helping clients connect with their ideal customers, by turning up where they hang out. With 20 years in the industry, Erin still gets a huge buzz out of helping her clients get featured in the media, and loves reminiscing about sending media releases out via snail mail ‘back in the day’.
Be a LinkedIn Rebel with a Cause

Session outline:
Who are you being on LinkedIn? If the answer is the polite ‘Charlotte’ version of yourself, it is time to rethink your strategy and let your Carrie, Miranda or even your Samantha out. In this session, we unpack how you can show up on LinkedIn to be in alignment with your talented true self, and how to filter out the time wasters, collectors and fakefluencers. Stop diluting your essence. Step out and let your true colours shine through.
Stir up some disruption.
Do you dare to be a bold, brave and business badass?

You’ll learn:
  1. How the LinkedIn network works
  2. The most important part of your profile
  3. Where to sprinkle your true colours
  4. How to use video to capture attention
  5. Finding your voice
About Jo:
Jo Saunders is a sought after independent LinkedIn expert and trainer, known as the LinkedIn Demystifier. She is driven by an intense curiosity in how LinkedIn can be leveraged to establish connection, enhance credibility and earn influence through the power of Connectfluence. She is engaged to train, mentor and strategise with teams of entrepreneurial thinkers and talented experts who are focussed on solving client problems. Jo is the winner of Best Use of LinkedIn 2021, Social Media Educator of the Year Award Finalist 2019 and was named #2 LinkedIn Expert in Asia Pacific for 2018, and is the co-author of ‘Get Good or Get Off – A guide to getting it right on social media’.
How to overcome fear and thrive
Session outline:
How often do you have to fight with fear and just get things done.
Or do you just avoid things because you can’t get out of your own way?
You’re not alone.
In this session you’ll learn tactics and tools to help you get unstuck, work through the wobbles, and keep you on track and moving forward in business. It’s time to get off the fear merry-go-round once and for all.

You’ll learn:

  • The hidden signs that fear is taking a hold
  • What makes us more likely to have imposter syndrome around our business
  • 5 tools you can use when you get the wobbles
  • What you can do now to be done with fear and imposter syndrome for good
  • Who you can turn to when the wobbles strike

About Kara:
An engaging speaker, Kara focuses on the psychology behind business success. She is passionate about helping business owners overcome the fears that hold them back. Kara’s knowledge of psychology in business is readily applied across to all stakeholders (staff, customers, suppliers) and across social media. Kara holds a Degree in Psychology and a Graduate Diploma of Management; she has been working in the broader digital world since 2000 and social media since 2011.

Building Fabulous Funnels

Session outline:

Funnel sounds like such a dirty word, slippery funnels is even worse. But a funnel is not some nefarious tool to trick the disinterested into buying. It’s a careful, thoughtful nurturing process that builds trust, reveals your experience and helps your customers solve their problems.

In this presentation Kate will explain how to create a simple funnel for your business.

 You’ll learn:

1. Explaining the basics of TOFU MOFU AND BOFU
2. Talking to conversion rates and the numbers you really need.
3. Deciding on your end destination product or service
4. Working back to great a low cost vol au vent version
5. Working further back to create a free but fabulous lead magnet.
6. Breaking down the challenges and the tech

This is a practical funnel explanation, and my goal is that by the end of the day (after a huddle with me) you leave the run with a clear idea about how your funnel will work, so you can head home and set it up asap.

 

About Kate:

Kate Toon is an award-winning business mentor and digital marketing coach. She’s a down-to-earth human on a mission to demystify the realities of running a successful online business.

Her Stay Tooned group of companies include the Digital Marketing Collective, The Clever Copywriting School, and The Recipe for SEO Success.

Content strategies for a non-stop online world

Session outline:
Get hands-on in this masterclass with peas in a pod Shannon Morrison and Jessica Staines as they share with you how to build a content strategy that allows you to move fast, stay on top of trends and not leave your audience feeling like it’s all about you. You’ll walk away with the ability to easily replicate content for any month of the year. And as a bonus – some best practices with developing social media content.

You’ll learn:
  1. Why planning 12 months of content is a waste of time
  2. How to leverage your audiences’ interests, fears & wants to develop engaging content
  3. What the ‘guru’s’ tell you about social media and content is all wrong
  4. How content can be a key element of your brand and how to make it work for you
  5. What processes are best practice to spending only necessary time on content planning

About Shannon:
Don’t be fooled by his cheeky and affable nature, Shan is a creative genius with mad social skills, who turns the ordinary into the extraordinary. Shan has been called ‘The Rainmaker’ by his clients as he helps them turn their businesses into profit-making behemoths. From operations to marketing to team wrangler, Shan is an expert Online Operations Manager that provides business owners and entrepreneurs with the security and support to bring their business dreams into reality.

About Jessica:
Jessica Staines is a Wiradjuri Woman, an early childhood teacher and the Director of the Koori Curriculum. Jessica has worked in early childhood for fifteen years for a range of service providers in both urban and regional communities. While working in early childhood Jessica naturally found herself supporting educators to become more culturally aware and confident in embedding Aboriginal perspectives in their program. Jessica is passionate about Reconciliation, social justice and Anti-Bias. Jessica has written for several early childhood journals and texts including “The Anti Bias Approach in Early Childhood”, “The Aboriginal Early Childhood Practice Guide” and “Educator Yarns”.

Become a SMUG MONEY human: Finance management made easy

Session outline:
Let me guess, bringing money into your business feels relatively easy. It’s once it hits your bank account that things get muddy. Your business is growing. You’re playing with outsourcing and thinking about growing a team. But you never feel clear about money, and there doesn’t seem to be enough left in the bank account after everyone’s been paid. This is the masterclass for you. If you want to grow a sustainable business you need to learn to manage your money. I can show you how.

You’ll learn:

  1. Practical tools to manage your money
  2. Simple tools to help you make (and keep) more money
  3. How to get money clarity so you can make great financial decisions
  4. How to know when it’s time to grow your team or expand your business
  5. What numbers you can aim for with your business size and model

About Fi Johnston:
I’m a Chartered Accountant all about purpose and impact. In my 20+ years I’ve worked out what makes a business profitable and fulfilling for its founder. I’m a business and finance strategist and I love co-creating financial roadmaps and business designs. Why and how are my favourite questions. I’ve worked with the founders of many agencies, in food and beverage, tech, construction, architecture, with creatives and makers, in teams of 1 to teams of 120. Teaching and supporting purpose led founders fills my cup, as does live music, my dog and spending time in the outdoors with friends and family.

Kate Toon

Stay Tooned

Jo Saunders

Wildfire Social Marketing

Erin Huckle

Chuckle Communications

Jessica Staines

Koori Curriculum

Fi

Fi Johnston

Peach Business Management

Kara Lambert

Kara Lambert

Shannon Morrison

Zag with Shan

The location

The Digital Marketing Collective Conference will be held at the stunning Kirribilli Club, 11 Harbourview Cres, Lavender Bay, Sydney.

Location

Networking Events

The Mastermind Dinner

Rub shoulders with Kate, Digital Marketing Collective speakers and masterminders at a lovely venue. On Friday evening, directly after the mastermind event, we’ll be heading out for a sit down two course dinner and it’s included in your price.

The After Party

After the conference we’ll move upstairs in the venue and have a chance to mingle, reflect and relax – with amazing views of Sydney harbour. There will be nibbles a drink included, as well as a cash bar. The theme this year is sparkle.

Feel the love

Rachel
I’ve attended a few of Kate Toon’s events and have never been disappointed. They’re always full of variety and I invariably walk away having learnt a great deal. What I learn is always practical and easily applied to my business. There are constantly oodles of goodies, practical workbooks to use and I never get bored as Kate manages to find great speakers. It’s no wonder I keep coming back for more!

Rachel Amies
www.crazycatcopy.com.au

Ivy
I appreciate the actionable advice and strategy offered at Kate’s events. Was it worth the money? (And not only that but me being out of commission for two days while I attended?) 100% without reservation I say YES.

The speakers are so relevant that I hated to get up to go to the loo for fear I would miss something. I love the mix of tactical advice without being overwhelming. Also, the speakers who engage at the event are just like me.That means a lot in terms of feeling like you can do the do.

Kate herself is very accessible at the event. I freaking LOVE that she is real and down to earth with fuck-up and foibles like an imperfect human.

The food was great. Fresh, healthy. I liked that we had an hour to recharge and even take our food across the street to the park (sangas are so portable!) At the Mastermind event, food was PLENTIFUL. The coffee cart was MUCH appreciated as was the included drink after the second day. I like the lack of paper and plastic, thank you for not adding to the trash heap. Thank you for the 10-minute massages!!!

Ivy Curruth
www.ivycarruth.com

Beck
Wowsers, Kate sure knows how to put on a cracker of an event.
Great energy, topics small business owners actually care about, hilarious real-life stories and lots of time to mingle and get amongst it.
Wouldn’t miss it.

Beck @Marketing Goodness
www.marketinggoodness.com.au

 

Zoe
Kate is absolutely incredible when it comes to creating conferences. She always outdoes herself. I loved the variety of speakers, how environmentally friendly the event was, and the accessibility considerations.

I’m a part-time wheelchair user, so accessibility is vital for me to attend any in-person event. I was able to navigate the whole conference with ease. It’s also amazing to see Kate’s commitment to accessibility through offering online tickets. How incredible that people who are unable to attend in person can still experience the awesomeness of Kate’s conferences, and still feel like they’re a part of the action. This is so important for so many disabled people, who may not have the capacity to attend in-person—especially in a pandemic! I also really liked the lanyards that shared if you were open to huge. As an autistic woman, it was nice to not have to mask as much.

The food was also delicious, with vegan options at every meal.

It was just the most amazing atmosphere. I’m an anxious introvert, and even ended up dancing! It goes to show how comfortable Kate and her team makes you feel. Even days later, I’m still buzzing. Thanks Team Toon! Can’t wait to see you all at the next conference.

Zoe Simmons
www.zoesimmons.com.au

Louisa
As an SEO copywriter for the creative and construction industries, I’m always keen to connect with like-minded professionals and to keep my skills fresh and relevant. Kate Toon’s fabulous business events and online communities are just the ticket! Packed with value, I come away feeling inspired, refreshed, and ready to take my business up a notch (or two, or three!)

Kate’s events deliver a diverse program of speakers, serious business up-skilling and plenty of opportunities to network. There’s a valuable take-away from every session and something for everyone! Kate has dedicated years to creating dynamic online communities, skill-sharing, and injecting a sense of fun into everything she does. The launch of her Digital Marketing Collective Conference in 2023 promises to be impressive. Can’t wait!

Louisa Ennis
www.LouisaEnnis.com

Bill
Great atmosphere, great speakers, great content, great food and a great time. It’s what I’ve experienced at every CopyCon conference (yes, I’ve been to them all), and the Digital Marketing Collective conference won’t be any different. If you’re serious about achieving success on your own terms, this is an event you can’t afford to miss. See you there.

Bill Harper
Bill’s LinkedIn

Tanya
I’ve been to many of Kate’s events – both in person and online – and one thing I always love is the community that she builds. Whether it’s connecting people beforehand, nurturing new and old friendships over cheese, or giving opportunities to learn from people at all stages of their business journey, Kate brings out the best of people.

Be sure to book your tickets early, because Kate’s events are always sell-outs.

Tanya
www.hayzelmedia.com

Katrina
“There’s something special about Kate’s events. She manages to create a space that’s welcoming for introverts, extroverts, ambiverts and neurodivergent folks alike. It’s obvious that a huge amount of thought and care goes into making her events incredibly valuable, inspiring, safe and heaps of fun. I love the sense of community and the variety of speakers, topics and activities. Kate is one of a kind and so are her events. Do everything you can to get yourself to one.”

Katrina Fox
Copywriter, Content Marketer & PR Strategist
www.katrinafox.com

Our sponsors

We’re on the lookout for amazing sponsors. Keen to be one? Get in touch.

FAQs

When and where is the conference?
The conference is on the 7th of October, 2023 and will be held at the stunning Kirribilli Club, 11 Harbourview Cres, Lavender Bay, Sydney.
What’s the format?
The Digital Marketing Collective conference offers short, snappy, fun sessions on business life, motivation, digital marketing, branding and more.
The day before the conference, we have a Mastermind, which is a smaller group event with great access to speakers and round table discussions.
When will the topics and speakers be confirmed?
Most of our speakers are now confirmed.
However, we reserve the right to vary advertised schedules to add, withdraw or substitute speakers and sessions where necessary.
Can I be a speaker?
Feel free to submit to be a speaker here.
Can I volunteer at the event?
Volunteer opportunities are offered to members of the Digital Marketing Collective only.
How do I become a sponsor?
We’re on the lookout for amazing sponsors, if you are keen to be one,  get in touch.
Do I need to bring a printed ticket?
No. We like trees. We’ll have a list of who’s coming at the registration point.
Will there be Internet access at the conference?
Yes, complimentary Wi-Fi internet access will be available to all event attendees.
Are meals provided at the conference?
Yes, at the conference morning tea, a working lunch and afternoon tea will be provided, and  nibbles provided at the conference party.
At the Mastermind, a morning tea break, buffet lunch and afternoon tea, and nibbles provided at the speaker dinner.

We’ll be checking in with you nearer the event to confirm any dietary requirements.

How accessible is the venue?

The venue has accessible lifts and toilets, although previous attendees have mentioned toilets are a little bit of a squeeze with wheelchairs.

Can I bring my baby or child to the event?
Small humans under the age of oneish are welcome to attend the event (must come with a parent, babies turning up solo will be turned away).

We will have a dedicated MINI DMC’s table at the back of the room.

Obviously, if your baby is extra vocal, we ask that you respect other guests and leave the room to chill your small humans out. Sadly we don’t allow larger children at the event as we can’t provide childcare facilities. We do accept childish adults.

Can I bring my service animal to the event?
Yes – the venue is service-animal friendly.
What's the loo situation?

There are abundant loos.

What do I need to bring with me?
We recommend bringing your laptop if you’re the kind of person who likes to type up notes. Pads and pens, water and mints will be provided. There may also be biscuits and possibly crisps – but I’m not promising anything.
Can I claim the event as a taxable expense?
As this is a training event, it should be a deductible expense. However, we recommend you talk to your accountant about it. We’re words people, not numbers people.
What's the dress code?
There’s no formal dress code, be scruffy, be smart, be yourself.
For the evening do after the conference we are going in fancy dress.
The theme is QUIRKY!

There will be a fabulous prize!

Are there student, government, group, non-profit or concession discounts?
No discounts are available, but we’ve worked hard to keep the prices affordable.
How do I buy a ticket?
Review the ticket options available here and hit “BUY NOW”.
Does the ticket price include accommodation?
No.
Where can I stay nearby? Do you have any hotel discounts?

There are several local hotels including The Vibe, The View contact Vanessa on 0427 977 003 or email her at vanessa.maloney@travelmanagers.com.au

 

 

 

 

Is there parking nearby?

Yes – parking is available onsite, underneath Kirribilli Club

Where is the nearest train station?

The nearest train station is Milsons Point station. 

What's the refund policy?
We will not provide refunds on tickets.
But in the event that the Digital Marketing Collective Conference is cancelled, you will be refunded the face value of the ticket.
Do you have an affiliate program?
Nope.

TEAM TICKET

$6047

  • 5 x Mastermind day passes
  • 6 speakers
  • Morning tea, lunch and afternoon tea
  • Exclusive VIP Mastermind party with speakers

PLUS

  • 5 x Conference passes
  • 10 speakers
  • Morning tea, lunch and afternoon tea
  • Wrap party (on Saturday evening directly after the event) including drinks and nibbles
  • Access to pre-event Facebook group (2 weeks before)
  • Videos of all sessions after the event
  • Prices in AUD

We also have PAYG options for both the Mastermind and Conference tickets.